# SDR SWAA2024020838189

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 231XF WITH UPPER SKIN HAS AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY 2 LOT#1545419-1; RESIN BMS 5-107 LOT#AK3BA2380A/A; THERMOMETER ID:ATS2208 CAL DUE:10/2024 DUE TO AMOUNT OF DAMAGE IAW SRM 53-00-50-2R-0.PARA 1.A.NOTE; 5.S.(1); DWG 144A5810 ID:0007.;[02] ATTACHED CURE SHEET.;[03] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE.
